# SDR USAA070661

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT STA 947.5 STR 24L, FWD OF WATER SERVICE PANEL HAS CRACK.  FAB'D NEW ANGLE PER BOEING DWG 65-51626 & INSTALLED PER SRM 51-10-02, DEFECT SIZE:  .25 INCH.
